# SDR F3LA2024042500059

- Difficulty date: April 18, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N337FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08380
- Aircraft time: 17,862 hours, 7,886 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 15,480 hours, 6,864 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Check Valve
- Part number: ER18000G01
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE LEVEL OFF AT FL380,  ECAM ENG 1 STALL FOR APPROX 6-10 SECS. N1 WAS APPROX 74%. THIRD OCCURRENCE IN 7 DAYS. REF LP 388967 AND 388971. N1 WAS BEING COMMANDED TO HIGHER N1 (APPROXIMATELY 82%) AND N1 STUCK AT 74% FOR APPROX 10 SECONDS. FA'S REPORTED STRANGE NOISE APPROX SAME PHASE OF FLT (THIS EVENT RENDERED THE AIRCRAFT AOG AT THIS TIME).   PERFORMED TSM 77-11-00-810-815-A. REPLACED IP VALVE IAWTSM, PERFORMED ACCEL TEST IAW AMM 71-00-00-710-814- A. NO FAULTS NOTED. ACFT OKAY FOR SERVICE.
